A variational expression for the relative entropy

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We prove that for the relative entropy of faithful normal states φ{symbol} and ω on the von Neumann algebra M the formula {Mathematical expression} holds.

Original languageEnglish
Pages (from-to)345-349
Number of pages5
JournalCommunications in Mathematical Physics
Volume114
Issue number2
DOIs
Publication statusPublished - Jun 1 1988

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this